On the construction of biconnected sets

V. Neumann-Lara; R. G. Wilson

Matematički Vesnik (1986)

  • Volume: 38, Issue: 95, page 319-320
  • ISSN: 0025-5165

How to cite


V. Neumann-Lara, and R. G. Wilson. "On the construction of biconnected sets." Matematički Vesnik 38.95 (1986): 319-320. <http://eudml.org/doc/259882>.

author = {V. Neumann-Lara, R. G. Wilson},
journal = {Matematički Vesnik},
keywords = {biconnected -spaces without dispersion points},
language = {eng},
number = {95},
pages = {319-320},
publisher = {Društvo matematičara Srbije},
title = {On the construction of biconnected sets},
url = {http://eudml.org/doc/259882},
volume = {38},
year = {1986},

AU - V. Neumann-Lara
AU - R. G. Wilson
TI - On the construction of biconnected sets
JO - Matematički Vesnik
PY - 1986
PB - Društvo matematičara Srbije
VL - 38
IS - 95
SP - 319
EP - 320
LA - eng
KW - biconnected -spaces without dispersion points
UR - http://eudml.org/doc/259882
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.